Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

query regarding my sexual problem

Respected Doctor,

I am Rajesh Kumar, 29 years old, 5'8 inch height, 80kg weight, male, from Delhi working as a Computer Operator.

my health problem is related to SEX.

from the age of 13-14 i m masturbating regularly, now i have almost finish.

erecticle dysfunction (ED), there is no erection and hardness in penis, penis size is around 2 inch (non-erect) around 3 inch (erect), lack of sex desire, PE (within seconds), semen loss in urine, low quantity and quality of Semen, low sperm motility, small size of testicle

kindly help me, guide me what should i do, what medicine (ayurvedic) should i take, result should be 100%.

i very depress, my stress level is high,

eagerly waiting for your reply.

my email id is -

Asked On : Tue, 26 Oct 2010
Answers:  1 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
First of all, consult a psychiatrist to see if you have depression which will cause sexual problems. And clarify the myths you have. Masturbation is normal.Semen quantity varies based on many factors
Answered: Tue, 26 Oct 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor